IAOFR Consensus Conference 2022 MEETING AGENDA

Thursday Oct. 6th evening, individual arrival, informal gathering at Restaurant Diga (next to Hotel)

Friday Oct7th 2022 Venue: Meeting Room Ground Floor Frans Hals Hotel Haarlem (CET-Central European time)

Morning	Moderator: Lim Choung
IVIOTNINE	Moderator: Lim Cheung

IAOFR Consensus Meeting 2022 Topic a) "In Patients with reduced bone height <5 mm in the posterior maxilla, Short implants versus Sinus Lift

Graftingand regular implants"

8:30 am Peter Moy: Welcome to the IAOFR Consensus Conference 2022 8:40 Hendrik Terheyden: IAOFR Consensus Methodology, Discussion

8:55 Presentation of PICO question a)

9:00-9:45 Introductory Debate Topic a) In Patients with reduced bone height <5 mm in

the posterior maxilla, short implants <6mm versus sinus lift grafting and regular implants>10mm Gerry Raghoebar (PRO short) versus Hendrik

Terheyden (CONTRA short)2x15mins, Discusssion

9:45-10:15 Coffee/Tea Break

10:15 Hendrik Terheyden: Meta analysis of RCTs and presentations of literature

evidence, acc.to PICO for main topic Subtopics and confounding aspects:

James Chow, Edmond Pow - Patient Related Outcomes and Measures

(PROM).

Thomas Kaus, Piet Haers - Implant Surfaces

Lim Cheung, <u>Hendrik</u> Terheyden S<u>urgical factors</u> incl. crestal SL techniques

Stan Politis - Bruxism (Patient risk factor)

Ashok Sethi - Prosthetic factors (each 10min max.)

11:15 30min Breakout sessions in small groups

Formulation of the consensus paper and conclusions

11:45 pm Presentation of the Conclusions, Plenary Group Discussion

0:15 pm Plenary Group Poll Topic a)

0:30-1:15 pm Lunch break

Afternoon Moderator: Piet Haers

IAOFR Consus Meeting 2022 Topic b) ") Prosthodontic obturation versus

flap reconstruction for maxillary defects".

1:15pm Presentation of PICO topicb) Srinavasa Chandra

1:20pm Introductory debate Topic b) Prosthodontic obturation versus flap

reconstruction for maxillary defects Jeffrey Rubinstein (PRO obturation)

versus Srinavasa Chandra (CONTRA obturation), 2x15mins, Discusssion

2pm Srinavasa Chandra: Presentations of literature evidence, PICO for main topic

N.n. subtopics and confounding aspects

N.n.(each 10min max.)

2:30 pm 30min Breakout sessions in small groups: Formulation of the Consensus

Paper

3:00 Presentation of the Conclusions, Plenary Group Discussion

3:15 Plenary Group Poll Topic b)

3:30-4:00 pm Coffee/Tea Break

4.00 pm Invited Online Lecture

Jointly presented by Gary Rogoff and Alexa N. Schweitzer (Division of

Prosthodontics, Montefiore Medical Center Hospital, NY. (USA)

"Pre-Prosthetic Surgery or Pre-Surgical Prosthodontics? Which, When,

and Why?"

5.00 pm End of day 1

Morning

7.00 IAOFR Official Dinner (venue to be announced on site)

Saturday Oct8th 2022 Venue: Meeting Room Ground Floor Frans Hals Hotel Haarlem

IAOFR Consus Meeting 2022 Topic c) "Intraoral graft exposure and wound

infections - salvage surgery versus open secondary healing"

8:30am Piet Haers: Quick summary of day one.

8:40 Stan Politis: Presentation of PICO topic c)

Moderator Peter Moy

8:45 Introductory debate topic c) Intraoral graft exposure and wound infections -

salvage surgery versus open secondary healing Joel Ferri (PRO Salvage)

versus Stan Politis (CONTRA Salvage) 2x15min, Discussion

9:30 Stan Politis:Presentations of literature evidence, PICO for main topic

N.n.subtopics and confounding aspects

N.n.(each 10min max.)

10:00 30min Breakout sessions in small groups: Formulation of a consensus paper

10:30 Presentation of the Conclusions, Plenary Group Discussion

10:45 Plenary Group Poll Consensus Conclusion Topic c)

11:00 Coffee/Tea Break

11:30 IAOFR Business Meeting

- Executive directors report

- Treasurers report

- Report of the chairpersons of the focus groups

Next meetings and topics for the IAOFR consensus meeting 2023

0:45 pm Presidential Speech (Peter Moy): Development of IAOFR and future activities

Farewell

1pm Individual lunch at Haarlem / City Walk

Afternoon Individual time for post-editing of the consensus papers

16:00	End of IAOFR Consensus Meeting 2022	
		3 P a g e